Advanced search
Start date
Betweenand

Vector bundles over projective spaces

Grant number: 14/08306-4
Support type:Scholarships in Brazil - Doctorate (Direct)
Effective date (Start): August 01, 2014
Effective date (End): January 31, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal researcher:Marcos Benevenuto Jardim
Grantee:Charles Aparecido de Almeida
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):16/14376-0 - Reflexive and torsion free sheaves on projective spaces, BE.EP.DD

Abstract

In this project we will study vector bundles on algebraic varieties, especially projective spaces, hyperquadrics and grassmanians, through the structure of their cohomology rings. Our starting points are a firm knowledge of the few examples of indecomposable low rank bundles on projective spaces, and the recent work of Eisenbud and Schreyer. The goal are searching for new examples of indecomposable low rank bundles on the varieties mentioned above, as well as a obtaining a deeper understanding of Hartshornes conjecture about vector bundles on projective spaces. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALMEIDA, CHARLES; ANDRADE, ALINE V.. Lefschetz property and powers of linear forms in K[x, y, z]. FORUM MATHEMATICUM, v. 30, n. 4, p. 857-865, . (16/14376-0, 14/08306-4)
ALMEIDA, C.; JARDIM, M.; TIKHOMIROV, A. S.; TIKHOMIROV, S. A.. New moduli components of rank 2 bundles on projective space. SBORNIK MATHEMATICS, v. 212, n. 11, p. 1503-1552, . (16/14376-0, 14/08306-4, 18/21391-1, 16/03759-6)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
ALMEIDA, Charles Aparecido de. Geometria dos espaços de moduli de feixes sem torção em espaços projetivos. 2019. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica Campinas, SP.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.